# SDR 2007UALA02084

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 66,338 hours, 7,565 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Door 3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE PRESSURE GAUGE IS BELOW GREEN BAND.
